# SDR AALA201802229006

- Difficulty date: January 31, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53111414200
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED DUMMY RAIL AT FORWARD GALLEY AREA BETWEEN FRAMES 20 & 24,  -Y184.  REPLACED THE DUMMY RAIL IAW SRM 51-72-11, AND DRAWING D53111406.
